# SDR EIAA20120115002

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 1,055,203 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lug
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS MAP LIGHT SWITCH GETS VERY HOT AND PUTS OUT AN ACRID ODOR.  FOUND BOTH TERM LUG LOOSE AND SECURED TERM LUGS.  OP'S CHECKED OK PER 33-15-00/501.
